2 doctors weighed in:

Can i quit Effexor (venlafaxine) 75mg cold turkey after only 2 weeks of use? What are symtoms?

2 doctors weighed in
Dr. Samuel Bayles
Pediatrics - Psychiatry

In brief: Probably

it is possible to have side effects when starting and stopping effexor (venlafaxine).
given your time and the low dose i imagine that any withdrawal effects would be minimal. if you are stopping it because its caused a lot of side effects then i imagine you'd feel better. if you want to do it slowly then go down to 37.5 for a few days.

In brief: Probably

it is possible to have side effects when starting and stopping effexor (venlafaxine).
given your time and the low dose i imagine that any withdrawal effects would be minimal. if you are stopping it because its caused a lot of side effects then i imagine you'd feel better. if you want to do it slowly then go down to 37.5 for a few days.
Dr. Samuel Bayles
Dr. Samuel Bayles
Thank
Dr. Mary Engrav
Emergency Medicine

In brief: It

It would be better to taper it.
Please talk to the doctor who prescribed it and get their advice. Stopping it suddenly could make you feel jittery and restless.

In brief: It

It would be better to taper it.
Please talk to the doctor who prescribed it and get their advice. Stopping it suddenly could make you feel jittery and restless.
Dr. Mary Engrav
Dr. Mary Engrav
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors